Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Titchmarsh divisor problem for abelian varieties of types I, II, III, and IV


Author: Cristian Virdol
Journal: Trans. Amer. Math. Soc. 368 (2016), 8011-8028
MSC (2010): Primary 11G10, 11G15
DOI: https://doi.org/10.1090/tran/6748
Published electronically: March 21, 2016
MathSciNet review: 3546791
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Titchmarsh divisor problem in the context of abelian varieties. For abelian varieties of types I, II, III, and IV, under GRH, we obtain asymptotic formulas.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11G10, 11G15

Retrieve articles in all journals with MSC (2010): 11G10, 11G15


Additional Information

Cristian Virdol
Affiliation: Department of Mathematics, Yonsei University, Seoul 120-749, Republic of Korea
Email: cristian.virdol@gmail.com

DOI: https://doi.org/10.1090/tran/6748
Keywords: Abelian varieties, Titchmarsh divisor problem
Received by editor(s): July 26, 2013
Received by editor(s) in revised form: July 28, 2013, July 30, 2013, August 2, 2013, February 12, 2014, March 16, 2014, February 26, 2015, March 1, 2015, and March 4, 2015
Published electronically: March 21, 2016
Article copyright: © Copyright 2016 American Mathematical Society